Aa
A
A
Close
Blank
1085084 tn?1273765237
Question about jumping from Subutex at 10mg!
Ive been talking to a person who ive grown quite close to and Im worried about him because he jumped from 10mg of subutex 10 days ago and hes absolutly miserable.  I live in California and he is in Australia so there isnt much I can do but I want to know, how much longer do you think he will be going through this?  The first 6 days he was mildly going through withdrawals then he hit day 7 and it seems like hes suffering so bad.  It breaks my heart because hes trying so hard.. took off 3 weeks of work.. Im just worried he will be feeling this way for awhile.  

Has anyone jumped from 10mg before? How long until you think he will start feeling better?  I wish I could bring him some soup and a hug :(

thanks for your help!
Cancel
7 Answers
7 Answers
Page 1 of 1
199177 tn?1332183097
That is a large amout I hear it hard jumping off at 4mg so I am thinking 10 would be really bad .I am sure some of the sub users will write and let you know how it went
Comment
Cancel
199177 tn?1332183097
Comment
Comment
Submit Comment
Avatar universal
He may need much more than soup and a hug.........I am assuming that this is non-Doc related since any Doc would lose his license for acting that way.........wd's may take weeks to get over the physical part and months to get over major and then minor mental parts such as depression.   You better do some reading on the Health Pages concerning sub withdrawal - just put it in MedHelps search engine - it will surprise you!  All the Docs are pushing this as "painless withdrawal" - wrong.   Do your homework well ......  and good luck to him!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
shizza im in nz, all i know is im on subs, and have tapered right down to .25 mg, and even then im havin trouble skippin days.
so 10mg is way too high to jump off.
hope he is ok. good luck
just1kiwi on subs also
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
1165765 tn?1279151748
thank you so much for your concern (you'll never stop thinking of me will you)? everyday is getting a "little" bit better.
im going in and out of feeling ok and miserable!
im sorry, but im not "sure" if i can do this!
the days are getting bearable, but the nights are a nightmare! i cant stop these spasms and they're waking me up each night! then its hard to go back to sleep, plus my coughing/choking! i hate waking up when its still dark! i feel much better when its warm and sunny. i need some fresh air (ive been indoors for 11 days)!

i want to take your advice and go for a 30min walk then have a bath... but i feel scared to leave the house and people will look at me and think i look like a mess!

...its rough...

but ive made it through 11 days and im just counting each day and hope that they will pass quickly.

if im not well in 12 days... there's no way im going back to work!

but before then i need some anti-depressants to help me to face the world! (or therapy)

you say that you want to give me soup, ice cream, and a hug...

i want to give you my heart...

and as funny as this will sound... i think "i love you"   >=-)
Comment
Cancel
1165765 tn?1279151748
Comment
Comment
Submit Comment
1085084 tn?1273765237
What can I say? I'm a sucker for getting you better lol

I wish there was someone out there who could tell you when it'll be over instead of saying what we know. Your so far in. There's no what ifs. Just this moment. I wish you'd try something for sleep on that message I sent but I'll write you on our ongoing message :-P

so I ask again... Anyone have advice? He's jumped off and there's no turning back. He knows it was a large amount. Now it's just about moving forward and reaching for that finish line...
Comment
Cancel
1085084 tn?1273765237
Comment
Comment
Submit Comment
1047946 tn?1332611629
I know nothing about sub except from what i have read. I have heard that once you get down to that last pills you need to start taking slivers at a time. The lower you go makes it easier to cope. I know he is so far in to this and I"m sure he doesn't want to take anymore but if it gets too horrible, it may be a route worth looking at. Does your sub doctor know what you have done? Maybe try and get in with him and see what he says. Hang in there and remember that here soon each day will get better and better.
Sorry I couldn't be much help. I am for you in any other ways I can be even if it is just for support and motivation. Have you checked in to the amino acid protocol? It really helps speed up the process in recovering our mind and bodies. Hang in there.
Best of luck!
Brian
Comment
Cancel
1047946 tn?1332611629
Comment
Comment
Submit Comment
199177 tn?1332183097
he jumped of a 10mgs i have not taken it but we have had members coming off much less like between 2to 4mg jump off it took WEEKS before they felt better .so I am say he has quite a while to go now
Comment
Cancel
199177 tn?1332183097
Comment
Comment
Submit Comment
Your Answer
1085084 tn?1273765237
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4522800 tn?1459192030
Blank
VICourageous
ID
7163794 tn?1457370413
Blank
motye51
New Orleans, LA
1970885 tn?1435864028
Blank
kyle505
Sacramento, CA